MAUDE Adverse Event Report: ARTHREX, INC. PIVOTPOST & CLAMP; OPERATING ROOM TABLE ACCESS

ARTHREX, INC. PIVOTPOST & CLAMP; OPERATING ROOM TABLE ACCESS
Model Number PIVOTPOST & CLAMP
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
On 12/19/2024, it was reported by a sales representative via sems-06739377 that an ar-1560 pivot post and clamp had the piece that makes it swivel break off.No further information was provided.This was discovered during a procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged, ar-1560-02 & ar-1560-03.Pivot post and clamp, serial/batch number: (b)(6), was received for investigation.Visual evaluation noted that the adjustment knob was broken off.Functional testing of the ar-1560-02 was not conducted due to the damage to the rotation lever.It was noted that the pivotpost clamp was not damaged and functioned as intended.The most likely cause for the reported failure can be attributed to misuse/mishandling due to the damage to the device.

Brand Name
PIVOTPOST & CLAMP
Common Device Name
OPERATING ROOM TABLE ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21157616
Report Number1220246-2025-09463
Device Sequence Number8419532
Product Code BWN
UDI-Device Identifier00888867095182
UDI-Public(01)00888867095182(11)240827(10)012434
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPIVOTPOST & CLAMP
Device Catalogue NumberAR-1560
Device Lot Number012434
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer02/19/2025
Initial Report FDA Received Date01/15/2025
Supplement Report FDA Received Date03/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/27/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown